# SDR DXTA2011120104806

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 8,180 hours, 4,930 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  GEAR HANDLE WAS LOCKED IN DOWN POSITION. 3 GREEN GEAR DOWN LIGHTS WERE ILLUMINATED, NO RED UNSAFE LIGHTS ILLUMINATED.  FOUND NOSE GEAR DID NOT FULLY EXTEND. PUSHED NOSE GEAR INTO POSITION.  FOUND UPPER AND LOWER CHAMBERS 25 PSI LOW. SERVICED STRUT IAW MM 12-10-38, REV 41.  OPS CHECKED GOOD.
